# SDR DALA2017052504376

- Difficulty date: May 24, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N915DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53395
- Aircraft time: 54,175 hours, 29,860 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, 2 FLIGHT ATTENDANTS NOTICED BURNING PLASTIC ODOR CONCENTRATED NEAR CEILING AIR VENT IN FORWARD GALLEY.   MAINTENANCE TROUBLESHOT IAW FIM. NO FINDINGS.  RAN ENGINES. NO FINDINGS. PERFORMED MINI-DUCT BURNOUT PER NO-GO ODI WC 4950-20001.
